Advanced search
Start date
Betweenand

Stochastic modeling of interacting systems

Grant number: 17/10555-0
Support type:Research Projects - Thematic Grants
Duration: February 01, 2018 - January 31, 2023
Field of knowledge:Physical Sciences and Mathematics - Probability and Statistics - Probability
Principal Investigator:Fabio Prates Machado
Grantee:Fabio Prates Machado
Home Institution: Instituto de Matemática e Estatística (IME). Universidade de São Paulo (USP). São Paulo , SP, Brazil
Co-Principal Investigators:Anatoli Iambartsev ; Luiz Renato Gonçalves Fontes ; Marina Vachkovskaia ; Serguei Popov ; Vladimir Belitsky
Assoc. researchers:Christophe Frédéric Gallesco ; Cristian Favio Coletti ; Diego Fernando de Bernardini ; Eduardo Jordao Neves ; Élcio Lebensztayn ; Nancy Lopes Garcia ; Pablo Martin Rodriguez ; Renato Jacob Gava
Associated grant(s):19/07192-9 - Applications of large deviation theory of Markov Processes: imitation of big fluctuations in physical models, AV.EXT
19/08557-0 - Percolation models on the causal random graph and market microstructure models, AP.R SPRINT
19/04535-2 - Covariate enabled variable length Markov Chains, AV.EXT
+ associated grants 18/17036-1 - Random walks and growth models with self-interactions, AV.EXT
18/07826-5 - Hydrodynamic limits of coalescent processes and minimal spanning trees with applications in mathematical biology, AV.EXT
18/07857-8 - Geometry of Laplacian growth models, AP.R SPRINT
18/08605-2 - Stochastic equations for continuum particle systems, AV.EXT
17/20482-0 - Large deviations principle for stochastic processes, AV.EXT - associated grants
Associated scholarship(s):20/02636-3 - Stochastic models on random environments, BP.PD
20/02662-4 - A study of the long time behavior of three stochastic processes: a particle system with mechanical interactions, the REM under metropolis dynamics and the two-type contact process, BP.PD
19/19056-2 - Shape theorem for the contact process in random environment on groups with polynomial growth, BP.DR
+ associated scholarships 19/02226-2 - Scaling limit of condensed zero range processes, BP.PD
18/14952-7 - Information content of self-similar structures, BP.PD
18/16184-7 - Random walk systems on graphs, BP.IC
18/04764-9 - Random walks with unbounded memory, BE.PQ
17/25469-2 - Bayesian inference for signal segmentation in dyed textile images, BP.DR
18/05430-7 - Colonization and collapse models, BP.IC - associated scholarships

Abstract

The Probability and Stochastic Processes group, consolidated and working at the Statistics and Mathematics departments of USP, UFSCar, Unicamp and UFABC, has international visibility and recognition due to \textit {(i)} its frequent and relevant publications in high standard international journals, \textit {(ii)} sucessful organization of conferences that are on the agenda of the best researchers in the area, \textit {(iii)} well known ability to attract and train Brazilian and foreign students for the graduate programs which their researchers are associated to, \textit {(iv)} to be an attractor of young researchers in postdoctoral programs, and finally \textit {(v)} having a strong and long exchange with researchers from the best research centers of the world. The present proposal is a continuation of the successful Thematic Project of Stochastic Modeling of Interacting Systems, active between 2009 and 2015. Research activities for the next period will concentrate on central and contemporary topics of Probability Theory and Stochastic Processes and related areas. Among them, the study of the properties of random walks in graphs and interlacings; particle systems, percolation theory and their variations such as epidemic models and rumors; biological models such as mutation-selection and population dynamics, random-media processes, scale limits, and aging of disordered system dynamics and random networks. (AU)

Scientific publications (24)
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
HIRTH PIMENTEL, CARLOS EDUARDO; RODRIGUEZ, PABLO M.; VALENCIA, LEON A. A note on a stage-specific predator-prey stochastic model. PHYSICA A-STATISTICAL MECHANICS AND ITS APPLICATIONS, v. 553, SEP 1 2020. Web of Science Citations: 0.
SCHUETZ, G. M. On the stationary frequency of programmed ribosomal-1 frameshift. JOURNAL OF STATISTICAL MECHANICS-THEORY AND EXPERIMENT, v. 2020, n. 4 APR 2020. Web of Science Citations: 0.
OLIVEIRA, K. B. E.; RODRIGUEZ, P. M. Limit theorems for a stochastic model of adoption and abandonment innovation on homogeneously mixing populations. JOURNAL OF STATISTICAL MECHANICS-THEORY AND EXPERIMENT, v. 2020, n. 3 MAR 2020. Web of Science Citations: 0.
BENJAMINI, ITAI; FONTES, LUIZ RENATO; HERMON, JONATHAN; MACHADO, FABIO PRATES. ON AN EPIDEMIC MODEL ON FINITE GRAPHS. ANNALS OF APPLIED PROBABILITY, v. 30, n. 1, p. 208-258, FEB 2020. Web of Science Citations: 0.
FONTES, LUIZ RENATO; MOUNTFORD, THOMAS S.; VARES, MARIA EULALIA. Contact process under renewals II. Stochastic Processes and their Applications, v. 130, n. 2, p. 1103-1118, FEB 2020. Web of Science Citations: 0.
GREJO, CAROLINA; RODRIGUEZ, PABLO M. Asymptotic behavior for a modified Maki-Thompson model with directed inter-group interactions. Journal of Mathematical Analysis and Applications, v. 480, n. 1 DEC 1 2019. Web of Science Citations: 0.
LEBENSZTAYN, ELCIO; ESTRADA, MARIO ANDRES. Laws of large numbers for the frog model on the complete graph. Journal of Mathematical Physics, v. 60, n. 12 DEC 1 2019. Web of Science Citations: 0.
DE BERNARDINI, DIEGO F.; GALLESCO, CHRISTOPHE; POPOV, SERGUEI. An Improved Decoupling Inequality for Random Interlacements. Journal of Statistical Physics, v. 177, n. 6, p. 1216-1239, DEC 2019. Web of Science Citations: 0.
FREGUGLIA, VICTOR; GARCIA, NANCY L.; BICAS, JULIANO L. Hidden Markov random field models applied to color homogeneity evaluation in dyed textile images. ENVIRONMETRICS, v. 31, n. 4 DEC 2019. Web of Science Citations: 0.
COLETTI, CRISTIAN F.; GAVA, RENATO J.; DE LIMA, LUCAS R. Limit theorems for a minimal random walk model. JOURNAL OF STATISTICAL MECHANICS-THEORY AND EXPERIMENT, AUG 2019. Web of Science Citations: 0.
FONTES, LUIZ RENATO G.; MARCHETTI, DOMINGOS H. U.; MOUNTFORD, THOMAS S.; VARES, MARIA EULALIA. Contact process under renewals I. Stochastic Processes and their Applications, v. 129, n. 8, p. 2903-2911, AUG 2019. Web of Science Citations: 2.
CADAVID, PAULA; RODINO MONTOYA, MARY LUZ; RODRIGUEZ, PABLO M. On the isomorphisms between evolution algebras of graphs and random walks. LINEAR & MULTILINEAR ALGEBRA, JULY 2019. Web of Science Citations: 0.
LEBENSZTAYN, ELCIO; UTRIA, JAIME. A New Upper Bound for the Critical Probability of the Frog Model on Homogeneous Trees. Journal of Statistical Physics, v. 176, n. 1, p. 169-179, JUL 2019. Web of Science Citations: 1.
LOGACHOV, A.; LOGACHOVA, O.; YAMBARTSEV, A. Large deviations in a population dynamics with catastrophes. Statistics & Probability Letters, v. 149, p. 29-37, JUN 2019. Web of Science Citations: 0.
BELITSKY, V; SCHUETZ, G. M. Duality, supersymmetry and non-conservative random walks. JOURNAL OF STATISTICAL MECHANICS-THEORY AND EXPERIMENT, MAY 2019. Web of Science Citations: 0.
BELITSKY, V.; SCHUETZ, G. M. RNA Polymerase interactions and elongation rate. Journal of Theoretical Biology, v. 462, p. 370-380, FEB 7 2019. Web of Science Citations: 2.
BELITSKY, V; SCHUETZ, G. M. Stationary RNA polymerase fluctuations during transcription elongation. Physical Review E, v. 99, n. 1 JAN 7 2019. Web of Science Citations: 0.
PECHERSKY, E. A.; PIROGOV, S. A.; SCHUETZ, G. M.; VLADIMIROV, A. A.; YAMBARTSEV, A. A. Large Fluctuations in Two-Level Systems With Stimulated Emission. THEORETICAL AND MATHEMATICAL PHYSICS, v. 198, n. 1, p. 118-128, JAN 2019. Web of Science Citations: 0.
PECHERSKY, E.; PIROGOV, S.; SCHUETZ, G. M.; VLADIMIROV, A.; YAMBARTSEV, A. LARGE EMISSION REGIME IN MEAN FIELD LUMINESCENCE. MOSCOW MATHEMATICAL JOURNAL, v. 19, n. 1, p. 107-120, JAN-MAR 2019. Web of Science Citations: 0.
FONTES, LUIZ RENATO; GAYRARD, VERONIQUE. Asymptotic behavior and aging of a low temperature cascading 2-GREM dynamics at extreme time scales. ELECTRONIC JOURNAL OF PROBABILITY, v. 24, 2019. Web of Science Citations: 0.
FONTES, LUIZ RENATO; SCHINAZI, RINALDO B. Metastability of a random walk with catastrophes. Electronic Communications in Probability, v. 24, 2019. Web of Science Citations: 0.
MACHADO, FABIO P.; ROLDAN-CORREA, ALEJANDRO; JUNIOR, VALDIVINO V. Colonization and Collapse on Homogeneous Trees. Journal of Statistical Physics, v. 173, n. 5, p. 1386-1407, DEC 2018. Web of Science Citations: 0.
GALLO, SANDRO; RODRIGUEZ, PABLO M. FROG MODELS ON TREES THROUGH RENEWAL THEORY. JOURNAL OF APPLIED PROBABILITY, v. 55, n. 3, p. 887-899, SEP 2018. Web of Science Citations: 1.
VVEDENSKAYA, N. D.; LOGACHOV, A. V.; SUHOV, YU. M.; YAMBARTSEV, A. A. A Local Large Deviation Principle for Inhomogeneous Birth-Death Processes. PROBLEMS OF INFORMATION TRANSMISSION, v. 54, n. 3, p. 263-280, JUL 2018. Web of Science Citations: 0.

Please report errors in scientific publications list by writing to: cdi@fapesp.br.